Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Anemic. Lower back pain, mucus in stool, fatigue, no stomach pain. Worry?

Hello I'm a 37 year old female I have always been healthy except for always being anemic I have three children . My problem started about 4 months ago and is continuing . I have bloody stools sometimes the toilet can get filled lower back pain, and now like a mucas in my stool, I am very fatigue and always feel sick . No stomach pain I am starting to worry
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Have you ever had your kidneys checked? Because there could be something wrong with them, they produce this substance called erythropoetin which promoted blood production by the bone marrow.
Plus since you have lower back pain, which is sometimes associated with the kidney it could be that you're kidneys have some problem.
The bloody stools could be because of haemrrhoids, but without any tests its hard to say.
I recommend you see a doctor right away because for an anemic person to lose blood is a very dangerous situation.
After running some tests they can narrow down the cause and accordingly treat you for it.

I hope this answered your question.
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor